# SDR A6WA201140051

- Difficulty date: January 17, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 21,510 hours, 19,870 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E HAS 1 EA UNSERVICEABLE COUNTERSINK ON LWR SIDE BETWEEN WS 203.23 & WS 212.81.  REPAIRED IAW REO 601R-57-41-740.
